Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

my penis does not show any movement after having penegra before sex

sir.. i m a 24 year old n yesterday before havin sex i had a penegra jst to prolong d ejacuation but after havin it i couldnt turn myself on and since than my penis is all low thers no movement in it even afta i see a pleasin girl..cn u plz help


In: Penis Health, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And greetings From Ayurvedic Cure

We recommend not to use such short acting aphrodisiac products that can harm your sexual power. These create sudden erection but have various side effects as you are experiencing now.

We recommend to start using Kohinoor Gold capsules http://www.ayurvediccure.com/kohinoor.htm and Shilajit capsules http://www.ayurvediccure.com/shilajit.htm. Take one capsule twice day after meal with milk. Use this combination regularly for period of three months to get desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner